Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 6 > No. 3


A New Method for Adding Two Parameters to a Family of Distributions with Application

PP: 487-497
M. Gharib, B. I. Mohammed, Kh. A. H. Al-Ajmi,
In this paper, a new method is proposed for adding two parameters to a continuous distribution that extends the methods of [5] and [14] for adding a parameter to a family of distributions. Using the added parameters, the skewness and kurtosis of the resulting family can be fully controlled. Also simple sufficient conditions for the shape of the density and hazard rate functions of the new family are provided. Finally, the new method is applied in particular, to the one parameter Burr XII distribution to yield a three parameter extended Burr XII distribution which may serve as a competitor to such commonly used three parameters families of distributions such as generalized gamma and inverse Gaussian distributions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved